The characters of the hecatonicosahedroidal group.
Journal für die reine und angewandte Mathematik, Tome 265 (1974), pp. 160-169
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1974__265_151408,
author = {Larry C. Grove},
title = {The characters of the hecatonicosahedroidal group.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {160--169},
year = {1974},
volume = {265},
zbl = {0275.20015},
url = {http://geodesic.mathdoc.fr/item/JRAM_1974__265_151408/}
}
Larry C. Grove. The characters of the hecatonicosahedroidal group.. Journal für die reine und angewandte Mathematik, Tome 265 (1974), pp. 160-169. http://geodesic.mathdoc.fr/item/JRAM_1974__265_151408/